Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Conditional Means and Covariances of Normal Variables with Singular Covariance Matrix

George Marsaglia
Journal of the American Statistical Association
Vol. 59, No. 308 (Dec., 1964), pp. 1203-1204
DOI: 10.2307/2282635
Stable URL: http://www.jstor.org/stable/2282635
Page Count: 2

You can always find the topics here!

Topics: Covariance, Matrices, Mathematical vectors, Statistics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

This note gives formulas for conditional means and covariances--formulas which are valid even when the joint distribution is singular. The method is algebraic; it applies to any joint distribution for which independence and zero correlation are equivalent.

Page Thumbnails

  • Thumbnail: Page 
1203
    1203
  • Thumbnail: Page 
1204
    1204